zbMATH — the first resource for mathematics

Resolution of finite fuzzy relation equations. (English) Zbl 0553.04006
The authors study general schemes for solving finite fuzzy relation equations whose membership functions assume values in [0,1]. The algorithms presented determine the maximum solution of E. Sanchez [Inf. Control 30, 38-48 (1976; Zbl 0326.02048)] and the minimal solutions. An extensive comparison between the results of this paper and those of M. Prévot [Fuzzy Sets Syst. 5, 319-322 (1981; Zbl 0451.04004)] and of E. Czogala, J. Drewniak and W. Predrycz [Fuzzy Sets Syst. 7, 89-101 (1982; Zbl 0483.04001)] is discussed. A suitable numerical example showing how the different schemes work is also given.
Reviewer: A.Di Nola

03E20 Other classical set theory (including functions, relations, and set algebra)
03-04 Software, source code, etc. for problems pertaining to mathematical logic and foundations
Full Text: DOI
[1] Birkhoff, G., Lattice theory, (1967), AMS Colloquium Publications Providence, RI · Zbl 0126.03801
[2] Czogaiła, E.; Drewniak, J.; Pedrycz, W., Fuzzy relation equations on a finite set, Fuzzy sets and systems, 7, 89-101, (1982) · Zbl 0483.04001
[3] Prévot, M., Algorithm for the solution of fuzzy relations, Fuzzy sets and systems, 5, 319-322, (1981) · Zbl 0451.04004
[4] Sanchez, E., Equations de relations floves, (1972), Thèse Biologie Humaine Marseille, France
[5] Sanchez, E., Resolution of composite fuzzy relation equations, Inform. and control, 30, 38-48, (1976) · Zbl 0326.02048
[6] Zadeh, L.A., Fuzzy sets, Inform. control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.